Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 7, NWS Great Falls, MT

April 2, 2010

NWS Great Falls, MT issued this high wind warning at Apr 2, 2010, 2:40 PM MDT. It took effect at Apr 3, 2010, 12:00 AM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2010, 2:40 PM MDT (20:40 UTC)
In effect from
Apr 3, 2010, 12:00 AM MDT
Expired
Apr 3, 2010, 9:16 PM MDT
In force
21 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS75 KTFX 022040
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MDT FRI APR 2 2010

MTZ046-049-022145-
/O.CAN.KTFX.HW.A.0003.100403T0600Z-100404T0600Z/
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...CONRAD...FAIRFIELD
240 PM MDT FRI APR 2 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

WEST WINDS WILL STILL REMAIN STRONG WITH SUSTAINED WINDS GREATER
THAN 35 MPH WITH GUSTS IN EXCESS OF 45 MPH ANTICIPATED LATE FRIDAY
AND THROUGHOUT THE DAY SATURDAY. 

$$

MTZ009-010-048-030500-
/O.UPG.KTFX.HW.A.0003.100403T0600Z-100404T0600Z/
/O.NEW.KTFX.HW.W.0007.100403T0600Z-100404T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
240 PM MDT FRI APR 2 2010

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MDT SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS UPGRADED THE HIGH
WIND WATCH TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM
MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT. 



* TIMING...WEST WINDS WILL INCREASE IN SPEED ON FRIDAY NIGHT 
  AND THEN CONTINUE TO REMAIN STRONG THROUGH SATURDAY EVENING. 

* WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS 
  OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND 
  ADJACENT HIGH PLAINS.

* MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL 
  LIKELY SEE THE STRONGEST WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...FAIRFIELD...CHOTEAU... 
  CONRAD...BROWNING...MARIAS PASS...LOGAN PASS



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
5 follow-up statements
817 
WWUS75 KTFX 030310
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
910 PM MDT FRI APR 2 2010

MTZ009-010-048-031200-
/O.CON.KTFX.HW.W.0007.100403T0600Z-100404T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
910 PM MDT FRI APR 2 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT SATURDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT SATURDAY NIGHT. 

* TIMING...WEST WINDS WILL INCREASE TONIGHT AND REMAIN STRONG
  THROUGH SATURDAY EVENING.

* WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS 
  OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND 
  ADJACENT HIGH PLAINS.

* MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL 
  LIKELY SEE THE STRONGEST WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...FAIRFIELD...CHOTEAU... 
  CONRAD...BROWNING...MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
060 
WWUS75 KTFX 031142
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
542 AM MDT SAT APR 3 2010

MTZ009-010-048-032100-
/O.CON.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
542 AM MDT SAT APR 3 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING...WEST WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG
  THROUGH SATURDAY EVENING.

* WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS 
  OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND 
  ADJACENT HIGH PLAINS.

* MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL 
  LIKELY SEE THE STRONGEST WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...FAIRFIELD...CHOTEAU... 
  CONRAD...BROWNING...MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
867 
WWUS75 KTFX 031641
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1041 AM MDT SAT APR 3 2010

MTZ012-054-040045-
/O.EXA.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/
CASCADE-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...WHITE SULPHUR SPRINGS
1041 AM MDT SAT APR 3 2010

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* TIMING...WEST WINDS WILL INCREASE THIS MORNING AND REMAIN
  STRONG THROUGH SATURDAY EVENING. 

* WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS
  OVER 60 MPH ARE POSSIBLE ALONG THE LITTLE BELT MOUNTAINS.

* KINGS HILL PASS...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL SEE
  THE STRONGEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-040045-
/O.CON.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
1041 AM MDT SAT APR 3 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING...WEST WINDS WILL INCREASE THIS MORNING AND REMAIN
  STRONG THROUGH SATURDAY EVENING. 

* WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS 
  OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND 
  ADJACENT HIGH PLAINS.

* MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL 
  LIKELY SEE THE STRONGEST WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
728 
WWUS75 KTFX 032347
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
547 PM MDT SAT APR 3 2010

MTZ009-010-012-048-054-040600-
/O.CON.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
SOUTHERN ROCKY MOUNTAIN FRONT-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...CHOTEAU...
WHITE SULPHUR SPRINGS
547 PM MDT SAT APR 3 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING...WEST WINDS WILL REMAIN STRONG THROUGH THIS EVENING
  BEFORE DIMINISHING BY MIDNIGHT.

* WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS
  OVER 60 MPH...WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND
  ADJACENT HIGH PLAINS...AS WELL AS OVER EXPOSED HIGHER TERRAIN IN
  THE LITTLE BELT MOUNTAINS OF CASCADE AND MEAGHER COUNTIES.

* MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL 
  LIKELY SEE THE STRONGEST WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...LOGAN PASS AND KINGS HILL PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
430 
WWUS75 KTFX 040316
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
916 PM MDT SAT APR 3 2010

MTZ009-010-012-048-054-040430-
/O.CAN.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
SOUTHERN ROCKY MOUNTAIN FRONT-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...CHOTEAU...
WHITE SULPHUR SPRINGS
916 PM MDT SAT APR 3 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

THE THREAT OF HIGH WINDS HAS DIMINISHED THIS EVENING AND THE HIGH
WINDS WARNING HAS BEEN CANCELLED. LOCALLY WINDY WEST WINDS OF 15
TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH ARE STILL POSSIBLE
THROUGH THIS EVENING...ESPECIALLY OVER HIGHER TERRAIN.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 2, 11:10 AM MDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 2, 11:10 AM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1110 AM MDT FRI APR 2 2010

.UPDATE...
DECREASED POPS AND CLOUD COVER FOR TODAY AHEAD OF THE ADVANCING
COLD FRONT. TEMPERATURES APPEAR ON TRACK WITH THE DIURNAL HEATING
PLAYING A LARGER ROLE TODAY. HIGH WIND WATCH ALONG THE ROCKY
MOUNTAIN FRONT AND ADJACENT HIGH PLAINS IS STILL IN EFFECT HOWEVER
RECENT MODEL FORECASTS ARE TRENDING AWAY FROM WINDS STRONG ENOUGH
TO REACH CRITERIA FOR A HIGH WIND WARNING EVENT. WILL WAIT FOR THE
AFTERNOON MODEL RUNS BEFORE DECIDING WHETHER OR NOT TO CANCEL THE
WATCH. SUK

&&

.AVIATION...
UPDATED 1710Z.
A COLD FRONT WILL BE SWEEPING THROUGH THE AREA OVERNIGHT. HAVE COME
UP WITH THE FOLLOWING TIMING FOR FRONTAL PASSAGE AT THE TAF
SITES...KCTB 04Z..KGTF 07Z..KHLN 06Z..KBZN 09Z..KHVR 10Z..KLWT 11Z.
FEEL PRETTY CONFIDENT ON THE ACTUAL FRONTAL TIMING BEING WITHIN A
COUPLE HOURS OF THIS FORECAST TIMING. EXPECT GENERALLY VFR
CONDITIONS FOR THE LOWER ELEVATIONS. MOUNTAIN OBSCUREMENT WILL
DEVELOP OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AFTER 00Z AND
WILL THEN SPREAD TO THE SOUTHWEST MOUNTAINS AFTER 06Z. ALTHOUGH
EXPECT GENERALLY VFR CONDITIONS..DO EXPECT AT LEAST LOCAL MVFR OR
POSSIBLY IFR CONDITIONS IN SNOW SHOWERS BEHIND THE COLD FRONT.
EXPECT WINDY CONDITIONS BEHIND THE COLD FRONT. THERE ARE BIG
DIFFERENCES BETWEEN GUIDANCE ON WHAT THE WIND SPEEDS WILL BE
SATURDAY MORNING. HAVE OPTED TO GO WITH THE HIGHER FORECAST WIND
SPEEDS. ALSO OF NOTE IS EXPECT WIND SPEEDS OVER THE ROCKY MOUNTAIN
FRONT OF 35 TO 45 KNOTS WITH LOCAL GUSTS TO 55 KNOTS SATURDAY
MORNING. BLANK

&&

.PREV DISCUSSION...
/ISSUED 600 AM MDT FRI APR 2 2010/

TODAY THROUGH SUNDAY...WEAK SURFACE HIGH PRESSURE SHIFTING
EASTWARD THIS MORNING AS NEXT PACIFIC TROUGH MOVES INTO THE
PACIFIC NORTHWEST. A WEAK UPPER-LEVEL SHORTWAVE WILL ALSO SLIDE
THROUGH THE AREA ALLOWING WIND DIRECTIONS TO TURN MORE WEST-
SOUTHWESTERLY AND TEMPERATURES AROUND SEASONAL AVERAGES.
ADDITIONAL ENERGY ASSOCIATED WITH THE STRONGER PACIFIC TROUGH WILL
ALLOW FOR STRONG DOWNSLOPING WINDS OVER THE ROCKY MOUNTAIN FRONT
AND ADJACENT PLAINS LATE TONIGHT INTO SATURDAY. WHILE PACIFIC
MOISTURE MAY BRING SOME LIGHT SNOW TO THE MOUNTAINS ALONG THE
CONTINENTAL DIVIDE AND SOUTHWEST MONTANA...HOWEVER DOWNSLOPE WINDS
WILL LIMIT PRECIPITATION OVER THE PLAINS. HIGH WINDS ARE STILL
EXPECTED TO REACH NEAR HIGH WIND WARNING CRITERIA BY EARLY
SATURDAY MORNING SO HAVE KEPT HIGH WIND WATCH FOR THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS. GFS MODEL CONTINUES TO SHOW
BEST POTENTIAL FOR STRONG GUSTY WINDS...HOWEVER OTHER SHORT-RANGE
MODELS KEEP WINDS BELOW WARNING LEVEL CRITERIA SO WILL CONTINUE TO
MONITOR AND UPDATE ACCORDINGLY. AS PREVIOUSLY MENTIONED...LIGHT
MOUNTAIN SNOW IS ALSO ANTICIPATED BEGINNING LATE TONIGHT THROUGH
SATURDAY AND HAVE RAISED POPS TO CATEGORICAL WITH LIKELY POPS IN
THE VALLEYS. SNOW AMOUNTS ARE EXPECTED TO REMAIN LIGHT SO WINTER
HIGHLIGHTS WILL NOT BE NECESSARY AT THIS TIME. COOLER TEMPERATURES
SLIGHTLY BELOW SEASONAL AVERAGES ARE ALSO EXPECTED FOR THE
WEEKEND WITH DRIER CONDITIONS ON SUNDAY. MLS

SUNDAY NIGHT THROUGH FRIDAY...A RATHER UNSETTLED WEATHER PATTERN
WILL RESIDE OVER THE REGION FOR MUCH OF THE WORK WEEK NEXT
WEEK...AS A MOIST FLOW ALOFT PREVAILS OVER THE REGION. EXPECT A
SMALL CHANCE FOR SHOWERS OVER THE NORTHERN PORTIONS OF NORTH
CENTRAL MONTANA THROUGHOUT THE WEEK...WITH A MUCH BETTER CHANCE
FOR PRECIPITATION OVER SOUTHWEST MONTANA. MOST STORMS THIS WEEK
WILL NOT PRODUCE SIGNIFICANT AMOUNTS OF PRECIP...HOWEVER...THE
STORM FOR NEXT FRIDAY DOES LOOK A BIT STRONGER.
OVERALL...TEMPERATURES WILL BE NEAR SEASONAL NORMALS THROUGH MUCH
OF THE WEEK...WITH THURSDAY BEING THE WARMEST DAY OF THE WEEK.
EXPECT BREEZY WEST WINDS AT TIMES...ESPECIALLY OVER THE PLAINS OF
NORTH CENTRAL MONTANA. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  53  31  46  24 /  10  20  20  10
CTB  50  28  46  23 /   0  20  20  10
HLN  50  32  44  25 /  10  50  20  20
BZN  48  29  44  21 /  10  60  30  20
WEY  34  19  30  11 /  30  80  50  30
DLN  44  25  39  19 /  10  60  30  20
HVR  55  30  52  23 /   0  20  20  10
LWT  49  30  44  23 /   0  40  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING
EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...NORTHERN
ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

SHORT TERM...SUK
LONG TERM...BRUSDA
AVIATION...BRUSDA

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Apr 2, 3:54 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MDT FRI APR 2 2010

MTZ009-010-046-048-049-031000-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
354 AM MDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT FROM MIDNIGHT SATURDAY THROUGH
MIDNIGHT SUNDAY. GUSTY WEST WINDS IN EXCESS OF 60 MPH ARE POSSIBLE
ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FROM MIDNIGHT SATURDAY THROUGH
MIDNIGHT SUNDAY. GUSTY WEST WINDS IN EXCESS OF 60 MPH ARE POSSIBLE
ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS.

A MOIST PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT WILL
MOVE INTO THE AREA FRIDAY AFTERNOON. GUSTY WINDS WILL INCREASE
ACROSS THE AREA AHEAD OF THE COLD FRONT FRIDAY AFTERNOON INTO
FRIDAY NIGHT...ESPECIALLY OVER RIDGE TOPS AND THROUGH FAVORED
CANYONS AND MOUNTAIN PASSES. THIS SYSTEM WILL LIKELY BRING
MEASURABLE SNOW TO THE MOUNTAINS AS WELL FRIDAY NIGHT. THE WINDS
AND SNOW MAY COMBINE FOR HAZARDOUS TRAVELING CONDITIONS THROUGH
MOUNTAIN PASSES. PRECIPITATION WILL DECREASE BY SATURDAY NIGHT...BUT
WINDS BEHIND THE FRONT WILL REMAIN QUITE BREEZY. THIS SITUATION
WILL CONTINUE TO BE MONITORED FOR POSSIBLE HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-044-045-047-050>054-031000-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
354 AM MDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-031000-
BEAVERHEAD-MADISON-GALLATIN-
354 AM MDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MOIST PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT WILL
MOVE INTO THE AREA ON SATURDAY. THIS SYSTEM WILL LIKELY BRING
MEASURABLE SNOW TO THE MOUNTAINS BEGINNING LATE FRIDAY NIGHT ALONG
WITH GUSTY WINDS THROUGH FAVORED CANYONS AND MTN PASSES. THE
WINDS AND SNOW MAY COMBINE FOR HAZARDOUS TRAVELING CONDITIONS
THROUGH MOUNTAIN PASSES. THIS SITUATION WILL CONTINUE TO BE
MONITORED FOR POSSIBLE HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.